# SDR UALA2013021800929

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,726 hours, 24,930 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 18
- Condition: Faulty
- Location: Main Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER MESSAGE ON STATUS PAGE.  T-SHOT PER FIM 24-31-00.  REPLACED BATTERY CHARGER PER MM 24-31-02.
